On kernel density derivative estimation

Jones, M. C. (1994). On kernel density derivative estimation. Communications in Statistics: Theory and Methods, 23(8) pp. 2133–2139.

DOI: https://doi.org/10.1080/03610929408831377

Abstract

Estimators of derivatives of a density function based on polynomial multiples of kernels are compared with those based on differentiated kernels.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations